Advanced search
1 file | 1.21 MB

Regular non-hamiltonian polyhedral graphs

Author
Organization
Keywords
Non-hamiltonian, Non-traceable, Polyhedron, Planar, 3-connected, Regular graph, CUBIC PLANAR GRAPHS, HYPOTRACEABLE GRAPHS, SHORTNESS PARAMETERS, CIRCUITS, VERTICES, LESS

Downloads

  • (...).pdf
    • full text
    • |
    • UGent only
    • |
    • PDF
    • |
    • 1.21 MB

Citation

Please use this url to cite or link to this publication:

Chicago
Van Cleemput, Nicolas, and Carol Zamfirescu. 2018. “Regular Non-hamiltonian Polyhedral Graphs.” Applied Mathematics and Computation 338: 192–206.
APA
Van Cleemput, N., & Zamfirescu, C. (2018). Regular non-hamiltonian polyhedral graphs. APPLIED MATHEMATICS AND COMPUTATION, 338, 192–206.
Vancouver
1.
Van Cleemput N, Zamfirescu C. Regular non-hamiltonian polyhedral graphs. APPLIED MATHEMATICS AND COMPUTATION. 2018;338:192–206.
MLA
Van Cleemput, Nicolas, and Carol Zamfirescu. “Regular Non-hamiltonian Polyhedral Graphs.” APPLIED MATHEMATICS AND COMPUTATION 338 (2018): 192–206. Print.
@article{8567562,
  author       = {Van Cleemput, Nicolas and Zamfirescu, Carol},
  issn         = {0096-3003},
  journal      = {APPLIED MATHEMATICS AND COMPUTATION},
  keywords     = {Non-hamiltonian,Non-traceable,Polyhedron,Planar,3-connected,Regular graph,CUBIC PLANAR GRAPHS,HYPOTRACEABLE GRAPHS,SHORTNESS PARAMETERS,CIRCUITS,VERTICES,LESS},
  language     = {eng},
  pages        = {192--206},
  title        = {Regular non-hamiltonian polyhedral graphs},
  url          = {http://dx.doi.org/10.1016/j.amc.2018.05.062},
  volume       = {338},
  year         = {2018},
}

Altmetric
View in Altmetric
Web of Science
Times cited: